Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Chisup Kim    :chronological  alphabetical  combined  bibtex listing:

Papers Published

  1. Chisup Kim, Raytcho D. Lazarov, Joseph E. Pasciak, and Panayot S. Vassilevsk, Multiplier spaces for the mortar finite element method in three dimensions, SIAM Journal on Numerical Analysis, vol. 39 (2001), pp. 519-538 [36706]  [abs]

Preprints

  1. Chisup Kim, A two-level preconditioner for an anisotropic mixed finite element problem , preprint 2002

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320